# SDR NWAA082729928

- Difficulty date: June 12, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N8921E
- Make and model: Doug DC-9-31
- Aircraft serial: 45836
- Aircraft time: 79,160 hours, 80,045 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT ARRIVED AT EAU AS A DIVERTED FLIGHT NUMBER DUE TO CABIN PRESSURIZATION FAILURE.  DURING GROUND OPERATIONS AT EAU, RAMP PERSONNEL INADVERTENTLY DROPPED THE TAIL CONE AND THE SLIDE DID NOT DEPLOY, AS DESIGNED.  (A)
